# SDR F3LA200600010

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 12,422 hours, 5,345 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, AIRCRAFT EXPERIENCED YAW MOTION (LEFT RUDDER) FOR BRIEF MOMENT WHEN 2ND A/P (NR 1) WAS ENGAGED.  A/P WAS RE-ENGAGED AND COULD NOT DUPLICATE DISCREPANCY.  MAINTENANCE PERFORMED AFS TEST PER AMM 22-46-00-710-001 AND EFCS GRND SCAN PER AMM 27-96-00-740-001.  NO FAULTS NOTED.
